# SDR 99ZZZM131

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20HJ
- Make and model: Lear 25
- Aircraft serial: 024
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 66001651
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM BCT, CREW NOTICED ELECTRICAL BURNING ODOR IN COCKPIT/CABIN.  DIVERTED TO FXE.  FOUND COCKPIT AIRCONDITIONING BLOWER FAN DISTORTED AND JAMMED AGAINST HOUSING.  CAUSE UNKNOWN.  (M)
